Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vertigo and dizziness
Aug 21, 2005

Hi, Quick history. I had AIDS-related Non-Hodgkins Lymphoma in 99 and again in '00. Then a stem cell transplant. So far so good with remission. However, off and on throughout my adult life I have had tinitis, vertigo and nausea. Since the chemo, I have had a few serious bouts, but more often, just general dizziness and balance issues--plus tinitis. The ENT doc can find nothing except a hearing loss. He says it is not Meniere's Syndrome. I'm on Reyatez, (booster) Norvir, Sustiva, and Viread. Could these exacerbate the condition(s) I am describing? Any advice?

Thanks. Thom

Response from Dr. Young

Thanks for your post.

Sorry, but I'm not aware of any significant risk of your symptoms that comes from the medications that you're taking for HIV.

Depending on the frequency of your bouts, it could be that you're simply prone to having infections or disequilibrium of your middle ear-- this is not uncommon and has nothing to do with HIV or medications, per se. If that's so, simple medications, like meclizine can be of significant symptomatic benefit.

Good luck, BY



Previous
Is this regimen fat friendly?
Next
Frustrated about meds: Not tolerating Trizivir or Combivir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement